# SDR IPXA2018082983292

- Difficulty date: August 27, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 32,554 hours, 18,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START,  PRIOR TO TAXI,  EICAS MESSAGE FOR EMERGENCY LIGHTS ILLUMINATED.  UNARMED EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL ON.   REPLACED THE POWER SUPPLY IAW MM 33-51-08, OPS CHECKED NORMAL.
